# SDR IPXA2024122464065

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N143UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0826
- Aircraft time: 26,701 hours, 16,665 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Lock Pin
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L DOOR SLIDE TRANSPORT LOCKING PIN INSTALLED IN REF MM 25-61-21/401.  VERIFIED PIN REMOVED PER GMM 04-02.
